# SDR RRXA98236

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7638U
- Make and model: Boeing 727222
- Aircraft serial: 19911
- System (JASC): 2612 · Fire Detection
- Part: Fire Loops
- Condition: Malfunctioned
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED AND REMAINED ILLUMINATED UNTIL LANDING.  *S/D*  REMOVED AND REPLACED FWD AND MIDDLE LOWER AFT BODY FIRE LOOPS, LOWER AFT BODY OVERHEAT WARNING SYSTEM.  OPS CHECKS NORMAL ON GROUND, NO DEFECTS.
